# SDR AALA201910239016

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 86,829 hours, 12,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO DUB ON ACCOUNT OF CREW MEDICAL CHEMICAL SPILL IN THE MAIN CABIN TWO FLIGHT ATTENDANTS LOSS OF CONSCIOUSNESS. EMERGENCY DECLARED. MAINTENANCE REPORTS ACCOMPLISHED SMOKE ODOR FUMES WORK CARD 33L0021001. NO EVIDENCE OR DEFECTS. HAZMAT TEAM TO DEEP CLEAN CABIN. HAZMAT TEAM FOUND NO DEFECTS. MAINTENANCE CANNOT FIND ANY ODOR. A/C OK FOR SERVICE.
